# SDR 2006FA0000055

- Difficulty date: January 9, 2006
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N411AJ
- Make and model: Lear 45LEAR
- Aircraft serial: 2011
- Engine: Garrtt TFE7312
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30745732
- Part serial: 050515840410
- Condition: Worn
- Location: Engine
- Part time: 747 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED SOAP SAMPLE DUE TO FILTER BYPASSED.  SAMPLE CAME BACK NORMAL.  PERFORMED ANOTHER SOAP SAMPLE 50 HOURS LATER AND FILTER FAILED DELTA P-CHECK.  RESULTS CAME BACK (INSPECT THIS ENGINE IMMEDIATELY) INSTALLED LOANER ENGINE.  ORIGINAL ENGINE HAD NR 1, NR 3, NR 4 AND NR 5 CARBON SEALS REPLACED.  RE-INSTALLED ORIGINAL ENGINE AFTER REPAIRE.  25 HOUR SOAP SAMPLE RESULTS ARE NORMAL.  PROBABLE CAUSE IS PREMATURE WEAR/FAILURE OF CARBON SEALS.  RECOMMEND IMPROVING CARBON SEAL MATERIAL AND QUALITY. (K)
